A bounding scheme for proving the Wright conjecture on delay differential equations

Balázs Bánhelyi, T. Csendes, Tibor Krisztin, Arnold Neumaier

Research output: Contribution to journalArticle

Abstract

We provide here an elementary derivation of the bounding scheme applied for proving the Wright conjecture on delay differential equations. We also report a minor extension of the parameter range where the conjecture was proven, to α ∈ [1:5;1:57065].

Original languageEnglish
Pages (from-to)163-175
Number of pages13
JournalActa Polytechnica Hungarica
Volume15
Issue number1
DOIs
Publication statusPublished - Jan 1 2018

Fingerprint

Differential equations

Keywords

  • Bounding scheme
  • Delay differential equation
  • Interval arithmetic
  • Validated computation
  • Wright conjecture

ASJC Scopus subject areas

  • Engineering(all)

Cite this

A bounding scheme for proving the Wright conjecture on delay differential equations. / Bánhelyi, Balázs; Csendes, T.; Krisztin, Tibor; Neumaier, Arnold.

In: Acta Polytechnica Hungarica, Vol. 15, No. 1, 01.01.2018, p. 163-175.

Research output: Contribution to journalArticle

Bánhelyi, Balázs ; Csendes, T. ; Krisztin, Tibor ; Neumaier, Arnold. / A bounding scheme for proving the Wright conjecture on delay differential equations. In: Acta Polytechnica Hungarica. 2018 ; Vol. 15, No. 1. pp. 163-175.
@article{ca99a9ea86884b5784bbf3ba4e368fe4,
title = "A bounding scheme for proving the Wright conjecture on delay differential equations",
abstract = "We provide here an elementary derivation of the bounding scheme applied for proving the Wright conjecture on delay differential equations. We also report a minor extension of the parameter range where the conjecture was proven, to α ∈ [1:5;1:57065].",
keywords = "Bounding scheme, Delay differential equation, Interval arithmetic, Validated computation, Wright conjecture",
author = "Bal{\'a}zs B{\'a}nhelyi and T. Csendes and Tibor Krisztin and Arnold Neumaier",
year = "2018",
month = "1",
day = "1",
doi = "10.12700/APH.15.1.2018.1.10",
language = "English",
volume = "15",
pages = "163--175",
journal = "Acta Polytechnica Hungarica",
issn = "1785-8860",
publisher = "Obuda University",
number = "1",

}

TY - JOUR

T1 - A bounding scheme for proving the Wright conjecture on delay differential equations

AU - Bánhelyi, Balázs

AU - Csendes, T.

AU - Krisztin, Tibor

AU - Neumaier, Arnold

PY - 2018/1/1

Y1 - 2018/1/1

N2 - We provide here an elementary derivation of the bounding scheme applied for proving the Wright conjecture on delay differential equations. We also report a minor extension of the parameter range where the conjecture was proven, to α ∈ [1:5;1:57065].

AB - We provide here an elementary derivation of the bounding scheme applied for proving the Wright conjecture on delay differential equations. We also report a minor extension of the parameter range where the conjecture was proven, to α ∈ [1:5;1:57065].

KW - Bounding scheme

KW - Delay differential equation

KW - Interval arithmetic

KW - Validated computation

KW - Wright conjecture

UR - http://www.scopus.com/inward/record.url?scp=85045192597&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85045192597&partnerID=8YFLogxK

U2 - 10.12700/APH.15.1.2018.1.10

DO - 10.12700/APH.15.1.2018.1.10

M3 - Article

AN - SCOPUS:85045192597

VL - 15

SP - 163

EP - 175

JO - Acta Polytechnica Hungarica

JF - Acta Polytechnica Hungarica

SN - 1785-8860

IS - 1

ER -